Refraining from posting this everyday as i undersand people are fighting much harder fights here and this might be people have posted many times here.
My mom recieved her ipi/nivo 3 rd dose on Nov 9 . she had been to the ER 3 times,. Just came back from hospital after 4 days for fever,chills, nauseau ,vomiting and diarrhea.
Its been 5 weeks and she lost 20 pounds in these 5 weeks. She is taking 60 mg prednisone, 3x day reglan, imodium for diarrhea , pantaprazole for acid reflex, probiotics, 2 types of antibiotics /9 flagyl and one more) and started marilon yesterday ( makes her dizzy) . She is still vomiting and and having diarrhea. Onc nurses just keep telling me to take her to ER and ER people tell me she has cancer and sends her home after giving some IV.
I am just tired and frustrated how to control this and make her feel better. She isnt eating much except rice. how long does this lasts. Any other ideas here on how to control this better ? . i am out of words now just because I am so tired of seeing her miserable.